# SDR 2008FA0000417

- Difficulty date: December 21, 2007
- Submitted: July 14, 2008
- Operation: General aviation
- Aircraft: N8108R
- Make and model: Beech A65
- Aircraft serial: LC329
- Engine: Lyc GSO480*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: IGSO480
- Part serial: L119933C
- Condition: Seized
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AIRCRAFT LANDED WITH LT ENGINE SHUTDOWN (IN-FLIGHT SHUTDOWN). INITIAL INVESTIGATION REVEALED THAT THE ENGINE WAS SEIZED. OIL SCREEN WAS REMOVED AND FOUND HEAVILY CONTAMINATED WITH METAL PARTICLES.  ENGINE OIL SUMP DRAIN PLUG WAS REMOVED.  LARGE METAL PARTICLES, SOME APPROXIMATELY .25 IN DIAMETER WERE REMOVED FROM IMMEDIATELY INSIDE THE SUMP DRAIN HOLE.  OTHER PARTICLES APEAR TO BE GEAR TEETH, AS SHEARED FROM THE GEAR.  ENGINE WAS REMOVED FROM THE AIRCRAFT(12-18-2007) AND SENT TO CUSTOMER DESIGNATED REPAIR FACILITY.  (K)
